# SDR WRLA200118

- Difficulty date: October 16, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N274WA
- Make and model: Doug MD-11F
- Aircraft serial: 48633
- Engine: Pwa PW4462
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, J, A

## Discrepancy

SHORTLY AFTER ROTATION HEARD LOUD NOISE WITH VIBRATION EGT PEAKED AT 657 DEGREES NR 3 ENGINE.  THE ENGINE WAS SHUT DOWN, THE CREW DUMPED EXCESS FUEL AND LANDED THE AIRCRAFT.  CHECKED CHIP DETECTORS, ALL NORMAL BORESCOPED TURBINE SECTION BLADES NO DAMAGE BORESCOPED COMPLETE COMPRESSOR FOUND SEVERAL BLADES ON SEVERAL STAGES, WITH MISSING PARTS, SOME OUT OF LIMITS (HPC).  REMOVED AND REPLACED ENGINE 3 AS PER WORLD MD11 TASK CARD 0104 ON SERIAL NR 717701 OFF SERIAL NR P733783.  (M)
